GSD (Grupo de sistemas dinámicos)

GSD (Grupo de sistemas dinámicos) Encontrados 620 registros  anterior11 - 20siguientefinal  ir al registro: La búsqueda tardó 0.00 segundos. 
11.
10 p, 627.7 KB Periodic solutions and their stability of some higher-order positively homogenous differential equations / Cen, Xiuli (Sun Yat-sen University(China). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Meirong (Tsinghua University. Department of Mathematical Sciences)
In the present paper we study periodic solutions and their stability of the m-order differential equations of the form x^(m) f_n(x) = h(t), where the integers m, n2, f_n(x)= x^n or $^ n with = 1, and h(t) is a continuous T-periodic function of non-zero average, and is a positive small parameter. [...]
2018 - 10.1016/j.chaos.2017.11.032
Chaos, solitons and fractals, Vol. 106 (Jan. 2018) , p. 285-288  
12.
31 p, 3.3 MB Ejection-collision orbits in the RTBP / Ollé, Mercè (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Rodríguez, Òscar (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Soler, Jaume (Universitat Politècnica de Catalunya. Departament d’Enginyeria Civil i Ambiental)
In this paper we analyse the ejection-collision (EC) orbits of the planar restricted three body problem. Being μ∈(0, 0. 5] the mass parameter, and taking the big (small) primary with mass 1 − μ (μ), an EC orbit will be an orbit that ejects from the big primary, does an excursion and collides with it. [...]
2018 - 10.1016/j.cnsns.2017.07.013
Communications in nonlinear science and numerical simulation, Vol. 55 (2018) , p. 298-315  
13.
20 p, 447.6 KB On uniqueness of limit cycles in general Bogdanov-Takens bifurcation / Han, Maoan (Shanghai Normal University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yang, Junmin (Hebei Normal University. College of Mathematics and Information Science)
In this paper we present a complete study to the well-known Bogdanov-Takens bifurcation and give a rigorous proof for the uniqueness of limit cycles.
2018 - 10.1142/S0218127418501158
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 9 (2018) , art. 1850115  
14.
15 p, 343.1 KB Algebraic limit cycles in piecewise linear differential systems / Buzzi, Claudio A. (Universidade Estadual Paulista (Brasil). Department of Mathematics) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper is devoted to study the algebraic limit cycles of planar piecewise linear differential systems. In particular we present examples exhibiting two explicit hyperbolic algebraic limit cycles, as well as some 1-parameter families with a saddle-node bifurcation of algebraic limit cycles. [...]
2018 - 10.1142/S0218127418500396
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1850039  
15.
12 p, 296.1 KB Piecewise linear differential systems with only centers can create limit cycles? / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
In this article, we study the continuous and discontinuous planar piecewise differential systems formed only by linear centers separated by one or two parallel straight lines. When these piecewise differential systems are continuous, they have no limit cycles. [...]
2018 - 10.1007/s11071-017-3866-6
Nonlinear dynamics, Vol. 91, issue 1 (Jan. 2018) , p. 249-255  
16.
26 p, 687.0 KB Simultaneous bifurcation of limit cycles from a cubic piecewise center with two period annuli / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of periodic orbits that bifurcate from a cubic polynomial vector field having two period annuli via piecewise perturbations. The cubic planar system (x',y')= (-y((x-1)² + y²),x((x-1)² + y²) has simultaneously a center at the origin and at infinity. [...]
2018 - 10.1016/j.jmaa.2017.12.072
Journal of mathematical analysis and applications, Vol. 461, issue 1 (May 2018) , p. 248-272  
17.
13 p, 369.7 KB Dynamics of the Higgins-Selkov and Selkov systems / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We describe the global dynamics in the Poincaré disc of the Higgins--Selkov model * x'= k₀-k₁xy², y'= k₂y+ k₁xy², * where k₀,k₁,k₂ are positive parameters, and of the Selkov model x'= -x+ay+x²y, y'= b-ay-x²y, * where a,b are positive parameters.
2018 - 10.1016/j.chaos.2018.07.007
Chaos, solitons and fractals, Vol. 114 (Sep. 2018) , p. 145-150  
18.
29 p, 409.2 KB Polynomial Hamiltonian systems of degree 3 with symmetric nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá(Brazil). Instituto de Matemática e Computacâo) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian planar polynomial vector fields of degree 3 symmetric with respect to the x-axis having a nilpotent center at the origin.
2018 - 10.1016/j.matcom.2017.06.002
Mathematics and computers in simulation, Vol. 144 (Feb. 2018) , p. 60-77  
19.
12 p, 336.3 KB New central configurations of the (n+1)-body problem / Fernandes, Antonio Carlos (Universidade Federal de Itajubá (Brasil). Instituto de Matemática e Computação) ; Garcia, Braulio Augusto (Universidade Federal de Itajubá (Brasil). Instituto de Matemática e Computação) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mello, Luis Fernando (Universidade Federal de Itajubá (Brasil). Instituto de Matemática e Computação)
In this article we study central configurations of the (n+1)-body problem. For the planar (n+1)-body problem we study central configurations performed by ≥2 bodies with equal masses at the vertices of a regular n--gon and one body with null mass. [...]
2018 - 10.1016/j.geomphys.2017.11.003
Journal of geometry and physics, Vol. 124 (Jan. 2018) , p. 199-207  
20.
12 p, 275.2 KB On Darboux integrability of Edelstein's reaction system in R³ / Ferragut, Antoni (Universitat Jaume I. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica) ; Wiuf, Carsten (Københavns Universitet. Department of Mathematical Sciences)
We consider Edelstein's dynamical system of three reversible reactions in R³ and show that it is not Darboux integrable. To do so we characterize its polynomial first integrals, Darboux polynomials and exponential factors.
2018 - 10.1016/j.chaos.2018.01.029
Chaos, solitons and fractals, Vol. 108 (March 2018) , p. 129-135  

GSD (Grupo de sistemas dinámicos) : Encontrados 620 registros   anterior11 - 20siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.